# SDR A6WA201845611

- Difficulty date: February 4, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 35,190 hours, 33,900 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: Illuminated
- Location: Anti Ice
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECIEVED AN ANTI-ICE DUCT WARNING MESSAGE IN FLT.  LEFT WING LEADING EDGE RED ON SYNOPTIC PAGE.  OCCURED ON APPROACH. THROTTLE MID RANGE. INDICATIONS INITIALLY CLEARED WHEN ANTI-ICE SELECTED TO OFF THEN TO STANDBY. MESSAGE INDICATION RECURRED AFTER SEVERAL MINUTES WHILE IN STBY.  DIVERTED. AND  LANDED.
